# SDR SIMA20130930014

- Difficulty date: September 30, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 23,884 hours, 20,567 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FUMES ENTERED COCKPIT, CABIN, AND CARGO, AREA.  APPLIED FULL ELECTRICAL LOAD IN DIFFERENT CONFIGURATIONS AND PERFORMED GVI OF COCKPIT,CABIN AND CARGO FOR ELECTTRICAL ODOR.  UNABLE TO FIND ANY DISCREPANCY AFTER 3 HRS, CONTINUED FAULT. NO ELECTRICAL ISSUES NOTED.
